Man blames VA after sleeping meds left him with erection for wee - KMOV.com

Man blames VA after sleeping meds left him with erection for weeks

Posted: Updated:

ATLANTA (CBS46) - A man said the VA Hospital is to blame for his recent hospitalization. Edward Stalling said doctors prescribed Trazodone for his inability to sleep. Instead, he's had a painful erection ever since.

"I took it that night and the next day I woke up with that problem," Stalling said.

Stalling said he suffers from PTSD, so he has taken medicine for some time for his sleeping issues. He said the medicine was prescribed in December.

Stalling said he drove himself to the hospital after the condition lasted for hours. He said that when he arrived, doctors made a spectacle of his condition.

"One had mentioned that I should line up all the women," Stalling said. "I haven't had that many people who had seen it in my whole life, until I went to that hospital."

He said that multiple doctors and nurses stopped by just to see.

"When they admitted him, he had to be hospitalized for 10 days," said Stalling's attorney, Jonathan Johnson. "It's not functional as a sex organ and he has trouble urinating. We're going to bring a case against the VA."

The VA released this statement:

"The Atlanta VA Medical Center places the highest priority on delivering quality care while respecting the privacy of Veterans. Our focus has always been to deliver this care in a professional, compassionate and safe environment. When issues occur in our system we conduct reviews to identify, correct and work to prevent additional risk.  It would be inappropriate to comment on this case without consent from the Veteran."

Powered by Frankly